# SDR 6CBA20141118138

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 6,482 hours, 6,096 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,278 hours, 5,893 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND, HYDR CAWS ILLUMINATED, PERFORMED QRH, GEAR EXTENDED.  THE ACFT MADE AN UNSCHEDULED LANDING.  THE HYD POWER PACK MOTOR PN 960.30.02.104 & HYD POWER RELAY PN 974.09.26.112 WERE FOUND FAULTY, R & R.  THE HYD SYS WAS FOUND TO FUNCTIONALLY TEST GOOD WITH NO DEFECTS FOUND IAW 12-A-29-00-00-00A-903A-A.
